# SDR C2XA11TY149

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 26,870 hours, 25,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED GROUND DAMAGE TO THE RT REAR FUSELAGE BETWEEN FRAMES 63 AND 68.  CUT OUT DAMAGE, PERFORMED EDDY CURRENT INSPECTION, FABRICATED FILLERS AND DOUBLERS.  REPLACED FRAME 66 INTERNAL SKIN SPLICE BETWEEN STRINGERS 8R & 9R AND 14R & 15R.  GENERATED TWO DMI'S.  1 FOR DETAILED VISUAL INSPECTION AT 500 FLIGHT CYCLE INTERVAL AND 1 FOR THIS TEMPORARY REPAIR UNTIL A DETAILED STRUCTURAL ANALYSIS CAN BE MADE BY EMBRAER.  THIS REPAIR IS VALID FOR 12 MONTHS FROM SEPT. 23RD 2011 OR UNTIL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER COMES FIRST.
